Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 14, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Mar 27, 2021, 9:43 AM EDT for 4 counties in Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 9:43 AM EDT (13:43 UTC)
- Expired
- Mar 27, 2021, 10:30 AM EDT
- In force
- 47 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Claiborne County, TN, Grainger County, TN, Hancock County, TN, Hawkins County, TN
The radar
The Knoxville radar (KMRX), 16 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.7 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
461
WUUS54 KMRX 271343
SVRMRX
TNC025-057-067-073-271430-
/O.NEW.KMRX.SV.W.0014.210327T1343Z-210327T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
943 AM EDT Sat Mar 27 2021
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
West central Hawkins County in east Tennessee...
Southeastern Claiborne County in east Tennessee...
Southwestern Hancock County in east Tennessee...
Grainger County in east Tennessee...
* Until 1030 AM EDT.
* At 943 AM EDT, a severe thunderstorm was located 7 miles east of
Plainview, or 8 miles east of Maynardville, moving northeast at 40
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Rutledge, Bean Station, Thorn Hill, Mooresburg, Evanston, Buffalo
Springs and Treadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3634 8316 3633 8318 3628 8332 3630 8333
3628 8334 3628 8336 3627 8336 3627 8338
3624 8342 3618 8356 3632 8367 3651 8329
TIME...MOT...LOC 1343Z 240DEG 37KT 3621 8367
HAIL...1.00IN
WIND...<50MPH
$$
DGS1 follow-up statement
674
WWUS54 KMRX 271413
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1013 AM EDT Sat Mar 27 2021
TNC025-271422-
/O.CAN.KMRX.SV.W.0014.000000T0000Z-210327T1430Z/
Claiborne TN-
1013 AM EDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAIBORNE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3634 8316 3633 8318 3628 8332 3630 8333
3628 8334 3628 8336 3627 8336 3627 8338
3637 8347 3637 8345 3638 8345 3642 8341
3641 8339 3645 8337 3651 8329
TIME...MOT...LOC 1412Z 240DEG 37KT 3636 8334
$$
TNC057-067-073-271430-
/O.CON.KMRX.SV.W.0014.000000T0000Z-210327T1430Z/
Hawkins TN-Hancock TN-Grainger TN-
1013 AM EDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR WEST CENTRAL HAWKINS...SOUTHWESTERN HANCOCK AND NORTHEASTERN
GRAINGER COUNTIES...
At 1012 AM EDT, a severe thunderstorm was located near Bean Station,
or 11 miles north of Morristown, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bean Station, Thorn Hill, Mooresburg, Evanston and Treadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3634 8316 3633 8318 3628 8332 3630 8333
3628 8334 3628 8336 3627 8336 3627 8338
3637 8347 3637 8345 3638 8345 3642 8341
3641 8339 3645 8337 3651 8329
TIME...MOT...LOC 1412Z 240DEG 37KT 3636 8334
HAIL...1.00IN
WIND...<50MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 7:41 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 27, 7:41 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
741 AM EDT Sat Mar 27 2021
.UPDATE...
FOR 12Z AVIATION.
&&
.SHORT TERM (Today through Sunday)...
A warm front located across central GA this morning will be lifting
northward over the next few hours, with the southerly flow aloft
strengthening, resulting in positive theta-e advection up and over
the front today. The surface front is only expected to make it into
the southern TN Valley today, with the HRRR showing a mesohigh
located over the northern and central Valley that will prevent a
more northward position. Elevated convection has started to
blossom just north of the warm front in northern AL/MS. It should
expand and then spread north and east through sunrise. A split jet
structure will provide some divergence aloft to enhance precip
rates and deep convection. Forecast soundings this morning show
MUCAPE near 1500 J/kg at TYS and midlevel lapse rates around 7
C/km, along with 0-3 km shear around 40 kts, which will support
rotating updrafts and a threat of large hail. In the southern
Valley near the warm front, there appears to be a cap that will
limit coverage this morning, but afternoon convection is expected
to become surface based with MLCAPE near 1800 J/kg. With the front
nearby, a wind/tornado threat will also be present in this area
in the afternoon if the cap is broken. With moderate to locally
heavy rainfall rates expected today, and the ground being moist
from previous rain, flash flooding will be possible.
Tonight, the axis of precip will shift mainly across West/Middle TN
and KY, with a relative lull in activity expected for East TN.
However, the latest HRRR runs are keeping it a little farther south
compared to the 00Z NAM, which would enhance the threat of flooding
in the northern Plateau and SW VA (the FF.A may need to be expanded
northward in this case). Another possible concern for tonight will
be winds in the mountains as the LLJ increases to around 50 kts.
However the SW orientation of the jet is not ideal for mountain
waves, so only an Advisory may be needed. Will hold off on issuing
this for now due to low confidence.
A convective line is expected to develop ahead of the cold front
over West TN tonight, and spread east through early Sunday morning,
reaching our area in the 12-15Z time frame. With strong winds aloft
and a midlevel dry layer, a threat of damaging winds will be present
as the line moves through. Eastward progress should be quite quick,
and it should be moving out of our area between 18-21Z. Despite this
fast movement, additional heavy rain with the line on top of
precious rain will keep the threat of flooding going into Sunday.
DGS
.LONG TERM (Sunday night through Friday)...
Drying conditions to begin late Sunday or Sunday night and much
cooler by Monday morning. Lows will drop in the mid to upper 30s.
This will be low enough for some patchy frost across northeast
Tennessee, southwest Virginia and the northern Cumberland Plateau.
Temperatures cooler Monday especially north as high pressure builds
in from the west and northwest. Drying will be short lived as active
pattern resumes Monday night. The surface high will shift quickly to
the northeast and mid Atlantic coast late Monday with a easterly and
southeast flow beginning to develop Monday night. Once again this
will bring moisture north over the old frontal boundary from Sunday
back to the north.
Showers will develop north of the boundary Monday night and Tuesday.
The accompanying cold front moving in from the west and northwest
will bring back showers and probable thunderstorms Wednesday.
Another period of moderate rainfall late Tuesday night and Wednesday
possibly heavy Wednesday evening could bring back some flood
concerns especially for some of the rivers. Wednesday night much
colder behind the front with lingering showers and enough cold air
for some snow showers. Some minor accumulations possible highest
elevation by Thursday morning. It will be cold enough early Thursday
that even some lower elevations snow showers could briefly occur.
Lows will drop down into the lower to mid 30s. Wrap around moisture
and cold air advection will keep clouds across much of the area
Thursday morning with afternoon clearing, so winter like
temperatures expected. Highs Thursday mid to upper 30s higher
elevations and lower elevations from the lower to mid 40s southwest
Virginia to the upper 40s to mid 50s in Tennessee. Friday high
pressure settles overhead with slow warming about 5 degrees warmer
then Thursday. Temperatures Friday will be even colder in the mid
20s northeast to the lower 30s southwest. Some frost is possible
depending on moisture increase as northwest winds will continue
across much of the area overnight. With the growing season already
underway a Frost advisory or Freeze Warning may need to be issued
for Friday over part of the forecast area.
A lead shortwave impulse will bring scattered showers Mon night
through Tues morning, followed by a better chance of both showers
and thunderstorms ahead of a strong cold front as the longwave
trough moves E on Wed. Behind this front Wed night through Fri, an
unseasonably deep mid/upper trough will dig into the eastern CONUS
with temps 10-15 degrees below normal. Any lingering showers could
mix with snow showers in the higher elevations late Wed night into
early Thurs before ending as drier air moves in during the day Thurs.
TD
&&
.AVIATION...
12Z TAF DISCUSSION.
Thunderstorms moved through KCHA early this morning ahead of a
warm front which will progress north and into the TN Valley
through this afternoon. MVFR vis and cigs with showers and
possible TS can be expected this morning as the front moves north
towards CHA followed by TYS a few hours later. Confidence of MVFR
cigs is lower at TRI. Scattered showers and isolated thunderstorms
may be possible through the afternoon and evening at all sites,
bringing MVFR conditions at times, and will be mentioned as VCTS
and PROB30 groups. Late tonight and early Sunday expect ceilings
to go back to VFR but will still have light rain showers until end
of TAF period.
TD
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 77 63 69 40 66 / 70 60 100 0 10
Knoxville McGhee Tyson Airport, TN 71 58 67 38 62 / 80 60 100 10 10
Oak Ridge, TN 69 60 69 37 63 / 80 70 100 0 10
Tri Cities Airport, TN 68 56 68 34 62 / 80 50 100 20 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Flash Flood Watch through Sunday evening for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
North Sevier-Northwest Blount-Northwest Cocke-Northwest
Greene-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-Sevier
Smoky Mountains-Southeast Greene-Southeast Monroe-Union-
West Polk.
VA...NONE.
&&Hazardous weather outlook, Mar 27, 3:57 AM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 357 AM EDT Sat Mar 27 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280800- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 357 AM EDT Sat Mar 27 2021 /257 AM CDT Sat Mar 27 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Strong to severe thunderstorms are possible today, mainly west of Interstate 75. The primary threat with these storms will be large hail, with damaging wind gusts also possible. An isolated tornado cannot be ruled out in the southern TN Valley this afternoon. There will also be the potential for heavy rainfall today, which could cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of showers and thunderstorms is expected to cross the entire area on Sunday morning. The primary threat will be damaging winds, but an isolated tornado cannot be ruled out. A threat of flooding will also continue into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed today and Sunday.
In the hours before
Special weather statement, Mar 27, 8:58 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
858 AM EDT Sat Mar 27 2021
TNZ068-069-071-271345-
Loudon TN-Knox TN-NW Blount TN-
858 AM EDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOUDON...SOUTHWESTERN
KNOX AND NORTHWESTERN BLOUNT COUNTIES UNTIL 945 AM EDT...
At 858 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lenoir City, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Knoxville, Maryville, Lenoir City, Alcoa, Loudon, Farragut,
Louisville, Rockford, Eagleton Village and Greenback.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3563 8425 3564 8428 3565 8430 3566 8430
3566 8431 3567 8432 3567 8433 3576 8440
3604 8393 3585 8377 3562 8423 3562 8425
TIME...MOT...LOC 1258Z 234DEG 41KT 3574 8427
DGSLocal storm report, Mar 27, 9:23 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
923 AM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL ONEIDA 36.51N 84.52W
03/27/2021 E0.75 INCH SCOTT TN PUBLIC
&&
ABMLocal storm report, Mar 27, 9:26 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
926 AM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL 1 N WHITWELL 35.22N 85.52W
03/27/2021 E1.50 INCH MARION TN PUBLIC
&&
ABMLocal storm report, Mar 27, 9:28 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
928 AM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL 1 NNW CARTWRIGHT 35.29N 85.46W
03/27/2021 E1.25 INCH SEQUATCHIE TN PUBLIC
FROM SOCIAL MEDIA PICTURE.
&&
ABMLocal storm report, Mar 27, 9:30 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
930 AM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL LENOIR CITY 35.81N 84.27W
03/27/2021 E0.75 INCH LOUDON TN PUBLIC
FROM SOCIAL MEDIA PICTURE.
&&
ABMLocal storm report, Mar 27, 9:31 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
931 AM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HAIL 3 NW MALONEYVILLE 36.11N 83.88W
03/27/2021 M0.50 INCH KNOX TN PUBLIC
0923 AM HAIL HALLS 36.08N 83.93W
03/27/2021 U0.75 INCH KNOX TN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 5:03 AM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 42 min |
| Mar 27, 5:23 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 39 min |
| Mar 27, 5:47 AM EDT | Special Weather Statement | MRX | Hamilton | 43 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 52 min |
| Mar 27, 6:41 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 49 min |
| Mar 27, 7:46 AM EDT | Special Weather Statement | MRX | Roane | 44 min |
| Mar 27, 7:58 AM EDT | Severe Thunderstorm Warning | MRX | Morgan | 47 min |
| Mar 27, 8:27 AM EDT | Special Weather Statement | MRX | Scott | 48 min |
| Mar 27, 8:37 AM EDT | Special Weather Statement | MRX | Knox | 38 min |
| Mar 27, 8:42 AM EDT | Severe Thunderstorm Warning | MRX | Scott | 26 min |
| Mar 27, 8:58 AM EDT | Special Weather Statement | MRX | Knox, Loudon | 47 min |
| Mar 27, 9:18 AM EDT | Severe Thunderstorm Warning | MRX | Grainger, Knox, Union | 42 min |
| Mar 27, 9:39 AM EDT | Severe Thunderstorm Warning | MRX | Knox, Sevier | 30 min |
| Mar 27, 10:00 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen, Jefferson | 45 min |
| Mar 27, 10:06 AM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 54 min |
| Mar 27, 10:14 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Morgan, Scott | 46 min |
| Mar 27, 10:30 AM EDT | Special Weather Statement | MRX | Hawkins | 45 min |
| Mar 27, 10:33 AM EDT | Severe Thunderstorm Warning | MRX | Greene | 42 min |
| Mar 27, 10:33 AM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 42 min |
| Mar 27, 10:36 AM EDT | Flash Flood Warning | MRX | Morgan, Scott | 4 hr |
| Mar 27, 10:41 AM EDT | Severe Thunderstorm Warning | MRX | Hawkins | 49 min |
| Mar 27, 10:51 AM EDT | Special Weather Statement | MRX | Anderson, Morgan | 39 min |
| Mar 27, 11:00 AM EDT | Special Weather Statement | MRX | Claiborne | 45 min |
| Mar 27, 11:07 AM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 38 min |
| Mar 27, 11:11 AM EDT | Severe Thunderstorm Warning | MRX | Unicoi, Washington | 35 min |
| Mar 27, 11:20 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Union | 40 min |
| Mar 27, 11:30 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 22 min |
| Mar 27, 11:32 AM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 43 min |
| Mar 27, 11:45 AM EDT | Areal Flood Advisory | MRX | Hawkins, Sullivan | 3 hr |
| Mar 27, 11:46 AM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 44 min |
| Mar 27, 11:48 AM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne | 3 hr |
| Mar 27, 11:50 AM EDT | Areal Flood Advisory | MRX | Carter, Greene, Washington | 3 hr |
| Mar 27, 11:56 AM EDT | Special Weather Statement | MRX | Monroe | 49 min |
| Mar 27, 12:07 PM EDT | Areal Flood Advisory | MRX | Anderson, Knox | 3 hr |
| Mar 27, 12:12 PM EDT | Areal Flood Advisory | MRX | Claiborne, Hancock | 3 hr |
| Mar 27, 12:17 PM EDT | Special Weather Statement | MRX | Johnson | 43 min |
| Mar 27, 12:23 PM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| Mar 27, 1:01 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 44 min |
| Mar 27, 3:13 PM EDT | Wind Advisory | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 23 hr |
| Mar 27, 3:34 PM EDT | Special Weather Statement | MRX | Campbell, Morgan | 41 min |
| Mar 27, 5:05 PM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 5:38 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Union | 3 hr |
| Mar 27, 5:49 PM EDT | Special Weather Statement | MRX | Anderson, Morgan | 41 min |
| Mar 27, 6:13 PM EDT | Areal Flood Warning | MRX | Blount, Sevier | 3 hr |
| Mar 27, 6:59 PM EDT | Special Weather Statement | MRX | Morgan, Scott | 46 min |
| Mar 27, 7:02 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 43 min |
| Mar 27, 7:15 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 45 min |
| Mar 27, 7:34 PM EDT | Special Weather Statement | MRX | Hancock | 41 min |
| Mar 27, 7:36 PM EDT | Special Weather Statement | MRX | Meigs | 39 min |
| Mar 27, 7:40 PM EDT | Special Weather Statement | MRX | Campbell, Scott | 50 min |
| Mar 27, 7:43 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 47 min |
| Mar 27, 7:52 PM EDT | Special Weather Statement | MRX | Campbell | 53 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.